# SDR AALA20000356

- Difficulty date: February 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N1426A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11411
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6451101
- Condition: Failed
- Location: Acm Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LGA - FLT 1072 - DURING APPROACH TO LGA, CREW REPORTED SMOKE SMELL IN COCKPIT AND CABIN.  LANDED WITHOUT INCIDENT.  REPLACED RECIRCULATING FAN.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
